Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 149, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 3, 2012, 7:43 PM EDT for Coffee County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2012, 7:43 PM EDT (23:43 UTC)
- Expired
- Jul 3, 2012, 8:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Coffee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 7:55 PM EDT | HAIL 0.75 | 2 Nnw Pridgen, GA | COCORAHS REPORT OF HAIL UP TO PENNY SIZE...ALONG WITH GUSTY WINDS AND 0.94 INCHES OF RAINFALL THROUGH 815 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2127 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061
WUUS52 KJAX 032343
SVRJAX
GAC069-040030-
/O.NEW.KJAX.SV.W.0149.120703T2343Z-120704T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 PM EDT TUE JUL 3 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 830 PM EDT
* AT 743 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PRIDGEN...OR NEAR BROXTON...AND MOVING SOUTHEAST AT 5
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AMBROSE AND BROXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3168 8285 3162 8278 3148 8293 3162 8306
3164 8302 3166 8302 3167 8300 3172 8300
3178 8292
TIME...MOT...LOC 2343Z 315DEG 5KT 3166 8295
$$
SHASHY2 follow-up statements
823
WWUS52 KJAX 032358
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
758 PM EDT TUE JUL 3 2012
GAC069-040030-
/O.CON.KJAX.SV.W.0149.000000T0000Z-120704T0030Z/
COFFEE GA-
758 PM EDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CENTRAL COFFEE COUNTY...
AT 758 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PRIDGEN...OR NEAR BROXTON. THIS STORM WAS NEARLY STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3168 8285 3162 8282 3149 8293 3151 8296
3162 8306 3164 8302 3166 8302 3167 8300
3172 8300 3178 8292
TIME...MOT...LOC 2358Z 301DEG 1KT 3166 8295
$$
SHASHY775
WWUS52 KJAX 040030
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
830 PM EDT TUE JUL 3 2012
GAC069-040040-
/O.EXP.KJAX.SV.W.0149.000000T0000Z-120704T0030Z/
COFFEE GA-
830 PM EDT TUE JUL 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COFFEE COUNTY HAS
EXPIRED...
THIS WARNING HAS BEEN REPLACED BY ANOTHER SEVERE THUNDERSTORM
WARNING FOR COFFEE AND JEFF DAVIS COUNTIES ISSUED AT 824 PM EDT.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3168 8285 3162 8282 3149 8293 3151 8296
3162 8306 3164 8302 3166 8302 3167 8300
3172 8300 3178 8292
TIME...MOT...LOC 0030Z 301DEG 1KT 3166 8294
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:18 PM EDT, 6 hours 25 minutes earlier.
Area forecast discussion, Jul 3, 1:18 PM EDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 118 PM EDT TUE JUL 3 2012 ...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS... .SHORT TERM /TONIGHT THROUGH INDEPENDENCE DAY/... A WEAK PRESSURE PATTERN WILL CONTINUE THROUGH INDEPENDENCE DAY. SMALL SCALE BOUNDARY/SEABREEZE INTERACTIONS AND STRONG HEATING WILL RESULT IN SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND ONCE AGAIN TOMORROW AFTN. LATEST HIGH RESOLUTION MODELS AND THE 12Z NAM POINT TO A FLORIDA EMPHASIS FOR MOST OF THE CONVECTION...SO WILL USE POPS RANGING FROM 25-35 PERCENT ACROSS SE GA...TO 35 TO 50 PERCENT ACROSS NE FL. PROFILES INDICATE TO SOME POSSIBILITY OF A FEW STRONG STORMS WITH GUSTY WINDS THIS AFTN/EVENING. TEMPERATURES WILL REMAIN ABOVE NORMAL...WITH LOWS TNGT IN THE LOWER/MID 70S...WITH HIGHS ON INDEPENDENCE DAY IN THE LOWER/MID 90S. DEWPOINT VALUES WILL REMAIN LOW ENOUGH FOR HEAT INDICES TO STAY BELOW ADVISORY CRITERIA. .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A 500H RIDGE OF HIGH PRESSURE WILL CONTINUE OVER THE SOUTHERN UNITED STATES THROUGH THE WEEKEND...YIELDING HOT CONDITIONS AND MAINLY DIURNALLY DRIVEN CONVECTION. THIS PATTERN BEGINS TO BREAK INTO NEXT WEEK...AS AN UPPER TROUGH IS EXPECTED TO SET UP ALONG THE EAST COAST. WITH THIS PATTERN WOULD EXPECT THE POTENTIAL FOR MORE ORGANIZED CONVECTION. && .AVIATION... AN UNSTABLE AIRMASS OVER THE REGION THIS AFTERNOON IS EXPECTED TO RESULT IN THE PRODUCTION OF SCATTERED THUNDERSTORMS. STORMS ARE THEN EXPECTED TO LINGER INTO THIS EVENING...DISSIPATING AFTER SUNSET. IN GENERAL PREVAILING VFR CONDITIONS ARE FORECAST FOR AREA TERMINALS THIS 18Z PERIOD. THE EXCEPTIONS WILL BE LIGHT FOG AT KVQQ/KGNV OVERNIGHT...AND IN AND NEAR ANY STORMS THIS AFTERNOON AND EVENING. && .MARINE... S/SW FLOW WILL CONTINUE INTO THE WEEKEND...WITH WIND SPEEDS GENERALLY REMAINING UNDER SCEC CRITERIA. A FEW STRONGER NOCTURNAL SWLY SURGES APPROACHING SCEC WILL BE POSSIBLE. RIP CURRENTS: LOW RISK THROUGH THURSDAY. && .FIRE WEATHER... A FAIRLY PERSISTENT WEATHER PATTERN IS EXPECTED TO CONTINUE THIS WEEK...WITH AN UPPER RIDGE OF HIGH PRESSURE REMAINING OVER THE SOUTHERN UNITED STATES. THIS WILL RESULT IN HOT CONDITIONS...WITH AFTERNOON INSTABILITY PRODUCING SCATTERED SHOWERS AND STORMS. HUMIDITY LEVELS ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 94 74 94 / 30 30 30 30 SSI 79 90 77 92 / 30 30 20 20 JAX 74 95 73 93 / 30 30 20 20 SGJ 76 92 74 91 / 30 30 20 20 GNV 70 93 71 92 / 30 40 20 20 OCF 70 92 71 92 / 30 40 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/STRUBLE/WALKER
Hazardous weather outlook, Jul 3, 7:27 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 727 PM EDT TUE JUL 3 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-040930- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 727 PM EDT TUE JUL 3 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND SANTA FE RIVER... ...SCATTERED EVENING STORMS... .DAY ONE...TONIGHT... HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES. MODERATE FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN PORTIONS OF COLUMBIA AND HAMILTON COUNTIES. MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION COUNTIES. SCATTERED EVENING THUNDERSTORMS ARE EXPECTED MAINLY OVER THE NORTHERN PARTS OF THE AREA. THE BEST COVERAGE OF STORMS ARE EXPECTED TO BE BETWEEN OVER SOUTHEAST GEORGIA THIS EVENING. SOME OF THESE STORMS WILL BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING. DUE TO THE LIGHT STEERING FLOW... THE STORMS WILL BE SLOW MOVERS AND CAPABLE OF LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES IN SOME SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST EACH DAY. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS ARE REQUESTED TO ACTIVATE IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/ARS
In the hours before
Special weather statement, Jul 3, 4:42 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE JUL 3 2012
FLZ021-022-032130-
COLUMBIA-SUWANNEE-
442 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 530 PM EDT...
AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF COLUMBIA...OR 5 MILES
NORTHEAST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTH AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ICHETUCKNEE
SPRINGS STATE PARK...HILDRETH...FORT WHITE AND COLUMBIA THROUGH 530
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3016 8286 3016 8257 2992 8262 2992 8277
2993 8279 2992 8283
TIME...MOT...LOC 2043Z 159DEG 4KT 3002 8272
STRUBLESpecial weather statement, Jul 3, 6:03 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT TUE JUL 3 2012
FLZ024-025-032245-
DUVAL-NASSAU-
603 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL
AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 645 PM EDT...
AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTH OF JACKSONVILLE INTERNATIONAL
AIRPORT...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND JACKSONVILLE INTERNATIONAL AIRPORT...HILLIARD AND
CALLAHAN THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3052 8156 3045 8175 3076 8202 3079 8202
3078 8198 3082 8196 3082 8189 3080 8187
3079 8181 3076 8178 3077 8176 3075 8173
3074 8167 3075 8168 3075 8166 3073 8164
TIME...MOT...LOC 2203Z 159DEG 2KT 3057 8169
STRUBLESpecial weather statement, Jul 3, 6:14 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT TUE JUL 3 2012
FLZ022-032300-
COLUMBIA-
614 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM
EDT...
AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES NORTHEAST OF SUWANNEE VALLEY...
OR 12 MILES NORTHEAST OF WHITE SPRINGS...MOVING SOUTHEAST AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUWANNEE
VALLEY AND WINFIELD THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3033 8273 3032 8272 3033 8269 3036 8268
3039 8265 3043 8265 3045 8267 3046 8267
3056 8250 3027 8247 3021 8273
TIME...MOT...LOC 2215Z 320DEG 3KT 3041 8258
STRUBLESpecial weather statement, Jul 3, 6:19 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 PM EDT TUE JUL 3 2012
GAZ132-032245-
COFFEE-
619 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
COFFEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM
EDT...
AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF PRIDGEN...OR 8 MILES
NORTH OF AMBROSE...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND PRIDGEN...BROXTON AND AMBROSE THROUGH 645 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8285 3156 8287 3156 8306 3161 8306
3164 8302 3166 8302 3167 8300 3177 8300
3179 8299
TIME...MOT...LOC 2220Z 002DEG 2KT 3171 8301
STRUBLESpecial weather statement, Jul 3, 6:32 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 632 PM EDT TUE JUL 3 2012 FLZ024-GAZ164>166-032300- CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU- 632 PM EDT TUE JUL 3 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME EASTERN CHARLTON...SOUTHWESTERN CAMDEN AND EXTREME NORTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT... AT 632 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES EAST OF KINGS FERRY...OR 5 MILES WEST OF KINGSLAND...MOVING NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLAND...KINGS FERRY... WOODBINE AND COLESBURG THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3091 8193 3098 8169 3076 8161 3076 8189 TIME...MOT...LOC 2232Z 151DEG 3KT 3080 8176 STRUBLE
Special weather statement, Jul 3, 7:37 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT TUE JUL 3 2012
GAZ132-133-040000-
COFFEE-JEFF DAVIS-
737 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHWESTERN JEFF DAVIS AND NORTHWESTERN COFFEE COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 800 PM EDT...
AT 737 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF PRIDGEN...OR 5
MILES NORTHEAST OF AMBROSE...STATIONARY. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND AMBROSE...PRIDGEN AND BROXTON THROUGH
800 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3155 8279 3156 8306 3161 8306 3164 8302
3166 8302 3167 8300 3176 8300 3180 8282
TIME...MOT...LOC 2337Z 264DEG 1KT 3166 8297
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:19 PM EDT | Special Weather Statement | JAX | Coffee | 26 min |
| Jul 3, 6:32 PM EDT | Special Weather Statement | JAX | Camden | 28 min |
| Jul 3, 6:42 PM EDT | Areal Flood Advisory | JAX | Camden | 93 min |
| Jul 3, 7:37 PM EDT | Special Weather Statement | JAX | Coffee | 23 min |
| Jul 3, 7:56 PM EDT | Special Weather Statement | JAX | Atkinson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.